# SDR CALA2021092901727

- Difficulty date: September 29, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N73276
- Make and model: Boeing 737824
- Aircraft serial: 31594
- Aircraft time: 63,972 hours, 21,781 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Rivet
- Part number: NA
- Condition: Missing
- Location: Wing Le I/B
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3 RIGHT WING INBD FIXED L/EDGE HAS ONE RIVET HEAD BROKEN OFF/MISSING AT OUTBD END -- SEE PHOTO PHOTO ADDED REPLACED FASTENER REF SRM 51-42-00
